# SDR HEEA967572

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 3457 · Global Positioning System
- Part: Gps165
- Part number: 0110010602
- Condition: Knob Broken
- Location: Cockpit Gps
- Component: Garmin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS KNOB BROKEN.TIME SINCE REPAIR 0:00.
